Symmetric domains and Jordan algebras
Doklady Akademii Nauk, Tome 190 (1970) no. 4, pp. 788-791
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_4_a12,
author = {V. I. Semyanistyi},
title = {Symmetric domains and {Jordan} algebras},
journal = {Doklady Akademii Nauk},
pages = {788--791},
year = {1970},
volume = {190},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_4_a12/}
}
V. I. Semyanistyi. Symmetric domains and Jordan algebras. Doklady Akademii Nauk, Tome 190 (1970) no. 4, pp. 788-791. http://geodesic.mathdoc.fr/item/DAN_1970_190_4_a12/